Feeling a little strange

iVillage Member
Registered: 03-19-2008
Feeling a little strange
4
Fri, 01-30-2009 - 8:25am

Hello, everyone.


I have been feeling really strange lately. I noticed that

iVillage Member
Registered: 03-19-2003
Fri, 01-30-2009 - 5:19pm

Hello Sandy,


i am sorry you are not feeling so good..but i can tell you this,if i have had a tablet or medication that i have been put on and i start to feel funny of any sort i stop straight away and go to dr and tell..my doctor is good though he told me that right from start..if you have never felt that symptom before them stop immediately,to keep taking and go see a dr can create problems ,toxcidity is not a good thing...but lets know how you go ..as for hair falling i am researching this so will let you know what i get..take care love Lynne








iVillage Member
Registered: 03-19-2008
Sun, 02-01-2009 - 8:48pm

Hi, Lynne.


Doc said it was not from my meds. Headaches are stress related. Yes, I have been stressed out lately and I think I am getting my period. I will keep you up to date on how I am feeling.


How are you? Hope you are doing well?


Talk to you soon!


Sandy

iVillage Member
Registered: 03-19-2003
Tue, 02-03-2009 - 6:21pm

Hello again Sandy


just checking in to see how you are feeling now..


hope you are feeling better..


love and hugs Lynne








iVillage Member
Registered: 03-19-2008
Thu, 02-12-2009 - 1:19pm

Hi, Lynne.


I had a follow up EGD yesterday. The doc still saw some damage, but comparing to the last time (August), it does look much better. Even though I have been sticking to just GF, I was a little disappointed because I thought it would be gone. Anyway, hope to hear back from you:)


Take care!
Sandy